Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Sweating relief?

Posted by Lynn on September 2, 1998, at 10:26:32

In reply to Re: Sweating relief?, posted by TONDA on September 1, 1998, at 18:04:27

Can't believe I found something about a condition I thought was being caused by aging, even though I'm only 39! I too am on Wellbutrin, no other meds have caused this in the past,think this could be it?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Lynn thread:370